, Volume 26, Issue 2, pp 561-571
Date: 12 Jun 2012

Asymptotic dimension, property A, and Lipschitz maps

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is well-known that a paracompact space X is of covering dimension n if and only if any map f:XK from X to a simplicial complex K can be pushed into its n-skeleton K (n). We use the same idea to define dimension in the coarse category. It turns out the analog of maps f:XK is related to asymptotically Lipschitz maps, the analog of paracompact spaces are spaces related to Yu’s Property A, and the dimension coincides with Gromov’s asymptotic dimension.